On the modified beta approximating operators of second kind

Authors

  • Vasile Miheşan Technical University of Cluj-Napoca, Romania

DOI:

https://doi.org/10.33993/jnaat342-800

Keywords:

Euler's beta function, the modified beta second kind operator, positive linear operators
Abstract views: 233

Abstract

We shall define a general linear operator from which we obtain as particular case the modified beta second kind operator(Tp,qf)(x)=1B(p,q)0up1(1+u)p+qf(B(p,q)B(p+a,qa)uax)du. We consider here only the case a=1. We obtain several positive linear operators as a particular case of this modified beta second kind operator.

Downloads

References

Khan, M. R., Approximation properties of Beta operators, in Progress in Approximation Theory, Academic Press, New York, pp. 483-495, 1991.

Mazhar, B. M., Approximation by positive operators on infinite interval, Mathematica Balkanica, New Series, vol. 5, pp. 99-104, 1991.

Miheşan, V., Approximation of continuous functions by means of linear positive operators, Ph. D. Thesis, "Babeş-Bolyai" University, Faculty of Mathematics and Computer Science, Cluj-Napoca, 1997.

Miheşan, V., The beta approximating operators of the second kind, Studia Univ. Babeş-Bolyai, Mathematica, 49, no. 2, pp. 79-88, 2004.

Miheşan, V., On the modified beta approximating operators of first kind, Rev. Anal. Numér. Théor. Approx., 33, no. 1, pp. 67-71, 2004, http://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no1-art8

Stancu, D. D., On the Beta approximating operators of second kind, Rev. Anal. Numér. Théor. Approx., 24, nos. 1-2, pp. 231-239, 1995, http://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art26

Totik, V., Uniform approximation by positive operators on infinite interval, Analysis Mathematica, 10, pp. 163-182, 1984, https://doi.org/10.1007/bf02350525 DOI: https://doi.org/10.1007/BF02350525

Upreti, R., Approximation properties of beta operators, J. Approx. Theory, 45, pp. 85-89, 1985, https://doi.org/10.1016/0021-9045(85)90036-x DOI: https://doi.org/10.1016/0021-9045(85)90036-X

Downloads

Published

2005-08-01

Issue

Section

Articles

How to Cite

Miheşan, V. (2005). On the modified beta approximating operators of second kind. Rev. Anal. Numér. Théor. Approx., 34(2), 135-138. https://doi.org/10.33993/jnaat342-800